48
Views
6
CrossRef citations to date
0
Altmetric
Original Article

Equality of Polynomial and Field Discriminants

, &
Pages 367-374 | Published online: 30 Jan 2011
 

Abstract

We give a conjecture concerning when the discriminant of an irreducible monic integral polynomial equals the discriminant of the field defined by adjoining one of its roots to ℚ. We discuss computational evidence for it. An appendix by the second author gives a conjecture concerning when the discriminant of an irreducible monic integral polynomial is square-free and some computational evidence for it.

Reprints and Corporate Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

To request a reprint or corporate permissions for this article, please click on the relevant link below:

Academic Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

Obtain permissions instantly via Rightslink by clicking on the button below:

If you are unable to obtain permissions via Rightslink, please complete and submit this Permissions form. For more information, please visit our Permissions help page.